File Download
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: On exponential almost sure stability of random jump systems
  • Basic View
  • Metadata View
  • XML View
TitleOn exponential almost sure stability of random jump systems
 
AuthorsLi, C1
Chen, MZ2
Lam, J2
Mao, X3
 
Issue Date2012
 
CitationIEEE Transactions on Automatic Control, 2012, v. 57 n. 12, p. 3064-3077 [How to Cite?]
DOI: http://dx.doi.org/10.1109/TAC.2012.2200369
 
DOIhttp://dx.doi.org/10.1109/TAC.2012.2200369
 
ISI Accession Number IDWOS:000311793700007
 
DC FieldValue
dc.contributor.authorLi, C
 
dc.contributor.authorChen, MZ
 
dc.contributor.authorLam, J
 
dc.contributor.authorMao, X
 
dc.date.accessioned2012-08-16T05:52:42Z
 
dc.date.available2012-08-16T05:52:42Z
 
dc.date.issued2012
 
dc.description.naturepublished_or_final_version
 
dc.identifier.citationIEEE Transactions on Automatic Control, 2012, v. 57 n. 12, p. 3064-3077 [How to Cite?]
DOI: http://dx.doi.org/10.1109/TAC.2012.2200369
 
dc.identifier.doihttp://dx.doi.org/10.1109/TAC.2012.2200369
 
dc.identifier.hkuros205237
 
dc.identifier.hkuros221492
 
dc.identifier.isiWOS:000311793700007
 
dc.identifier.scopuseid_2-s2.0-84870395613
 
dc.identifier.urihttp://hdl.handle.net/10722/159576
 
dc.languageeng
 
dc.relation.ispartofIEEE Transactions on Automatic Control
 
dc.rightsIEEE Transactions on Automatic Control. Copyright © IEEE
 
dc.rightsIEEE. The Journal's web site is located at http://ieeexplore.ieee.org/xpl/RecentIssue.jsp?punumber=9
 
dc.rights©2012 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE
 
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License
 
dc.titleOn exponential almost sure stability of random jump systems
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Li, C</contributor.author>
<contributor.author>Chen, MZ</contributor.author>
<contributor.author>Lam, J</contributor.author>
<contributor.author>Mao, X</contributor.author>
<date.accessioned>2012-08-16T05:52:42Z</date.accessioned>
<date.available>2012-08-16T05:52:42Z</date.available>
<date.issued>2012</date.issued>
<identifier.citation>IEEE Transactions on Automatic Control, 2012, v. 57 n. 12, p. 3064-3077</identifier.citation>
<identifier.uri>http://hdl.handle.net/10722/159576</identifier.uri>
<language>eng</language>
<relation.ispartof>IEEE Transactions on Automatic Control</relation.ispartof>
<rights>IEEE Transactions on Automatic Control. Copyright &#169; IEEE</rights>
<rights>IEEE. The Journal&apos;s web site is located at http://ieeexplore.ieee.org/xpl/RecentIssue.jsp?punumber=9</rights>
<rights>&#169;2012 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE</rights>
<rights>Creative Commons: Attribution 3.0 Hong Kong License</rights>
<title>On exponential almost sure stability of random jump systems</title>
<type>Article</type>
<description.nature>published_or_final_version</description.nature>
<identifier.doi>10.1109/TAC.2012.2200369</identifier.doi>
<identifier.scopus>eid_2-s2.0-84870395613</identifier.scopus>
<identifier.hkuros>205237</identifier.hkuros>
<identifier.hkuros>221492</identifier.hkuros>
<identifier.isi>WOS:000311793700007</identifier.isi>
<bitstream.url>http://hub.hku.hk/bitstream/10722/159576/1/Content.pdf</bitstream.url>
</item>
Author Affiliations
  1. Academy of Mathematics and System Sciences Chinese Academy of Sciences
  2. The University of Hong Kong
  3. University of Strathclyde